DOI QR코드

DOI QR Code

ON SOME SPECIAL DIFFERENCE EQUATIONS OF MALMQUIST TYPE

  • Zhang, Jie (School of Mathematics China University of Mining and Technology)
  • Received : 2016.10.20
  • Accepted : 2017.02.13
  • Published : 2018.01.31

Abstract

In this article, we mainly use Nevanlinna theory to investigate some special difference equations of malmquist type such as $f^2+({\Delta}_cf)^2={\beta}^2$, $f^2+({\Delta}_cf)^2=R$, $f{^{\prime}^2}+({\Delta}_cf)^2=R$ and $f^2+(f(z+c))^2=R$, where ${\beta}$ is a nonzero small function of f and R is a nonzero rational function respectively. These discussions extend one related result due to C. C. Yang et al. in some sense

Acknowledgement

Supported by : Central Universities

References

  1. W. Chen, P. C. Hu, and Y. Y. Zhang, On solutions to some nonlinear difference and differential equations, J. Korean Math. Soc. 53 (2016), no. 4, 835-846. https://doi.org/10.4134/JKMS.j150296
  2. Y. M. Chiang and S. J. Feng, On the Nevanlinna characteristic of $f(z+{\eta})$ and difference equations in the complex plane, Ramanujian J. 16 (2008), no. 1, 105-129. https://doi.org/10.1007/s11139-007-9101-1
  3. Y. M. Chiang and S. J. Feng, On the growth of logarithmic differences, difference quotients and logarithmic derivatives of meromorphic functions, Trans. Amer. Math. Soc. 361 (2009), no. 7, 3767-3791. https://doi.org/10.1090/S0002-9947-09-04663-7
  4. W. K. Hayman, Meromorphic Functions, Clarendon Press, Oxford, 1964.
  5. I. Laine and C. C. Yang, Clunie theorem for difference and q-difference polynomials, J. London Math. Soc. 76 (2007), no. 3, 556-566. https://doi.org/10.1112/jlms/jdm073
  6. K. Liu and L. Z. Yang, On entire solutions of some differential-difference equations, Comput. Methods Funct. Theory. 13 (2013), no. 3, 433-447. https://doi.org/10.1007/s40315-013-0030-2
  7. C. C. Yang and P. Li, On the transcendental solutions of a certain type of nonlinear differential equations, Arch. Math. (Basel) 82 (2004), no. 5, 442-448. https://doi.org/10.1007/s00013-003-4796-8
  8. C. C. Yang and H. X. Yi, Uniqueness theory of meromorphic functions, Science Press, Beijing, Second Printed in 2006.
  9. L. Yang, Value Distribution Theory, Springer-Verlag & Science Press, Berlin, 1993.
  10. J. Zhang, Existence of entire solution of some certain type difference equation, Houston J. Math. 39 (2013), no. 2, 625-635.